MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER; BTT

FISHER & PAYKEL HEALTHCARE LTD RESPIRATORY HUMIDIFIER; BTT
Model Number MR850
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in france reported via a fisher & paykel healthcare (f&p) field representative that the audible alarm of a mr850 respiratory humidifier was not functioning properly.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The complaint mr850 respiratory humidifier is currently en-route to fisher & paykel healthcare (f&p) for evaluation.We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint (b)(4) respiratory humidifier was returned to the fisher & paykel healthcare (f&p) service center in france where it was inspected by a trained f&p service technician.The unit was serviced, and performance tested.Our investigation is based on the information provided by the f&p service technician.Results: performance testing of the complaint (b)(4) respiratory humidifier confirmed that the audible alarm was not functioning properly.The unit was repaired and returned to the customer after passing functional and electrical safety tests.Conclusion: we are unable to determine the cause of the reported event.Our mr850 product technical manual contains a maintenance schedule which instructs the user to conduct annual visual checking and performance testing of the mr850 heater base.In addition, the product technical manual states that "all servicing procedures shall be followed by a humidifier functional test and an electrical safety test, to ensure proper operation".The mr850 is equipped with visual alarm indicators in addition to the audible alarm.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
faranak gomarooni
17400 laguna canyon road
suite #300
irvine, CA 92618
9494534000
MDR Report Key15891676
Report Number9611451-2022-01105
Device Sequence Number14767109
Product Code BTT
UDI-Device Identifier09420012407221
UDI-Public(01)09420012407221(10)2101346358(11)201019
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR850
Device Catalogue NumberMR850
Device Lot Number2101346358
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown